Please use this identifier to cite or link to this item: https://doi.org/10.21256/zhaw-3454
Publication type: Article in scientific journal
Type of review: Peer review (publication)
Title: An adaptive space-time Newton–Galerkin approach for semilinear singularly perturbed parabolic evolution equations
Authors: Amrein, Mario
Wihler, Thomas P.
DOI: 10.21256/zhaw-3454
10.1093/imanum/drw049
Published in: The IMA Journal of Numerical Analysis
Volume(Issue): 37
Issue: 4
Pages: 2004
Pages to: 2019
Issue Date: 2016
Publisher / Ed. Institution: Oxford University Press
ISSN: 0272-4979
1464-3642
Language: English
Subject (DDC): 
Abstract: In this article, we develop an adaptive procedure for the numerical solution of semilinear parabolic problems with possible singular perturbations. Our approach combines a linearization technique using Newton’s method with an adaptive discretization – which is based on a spatial finite element method and the backward Euler time-stepping scheme – of the resulting sequence of linear problems. Upon deriving a robust a posteriori error analysis, we design a fully adaptive Newton-Galerkin time-stepping algorithm. Numerical experiments underline the robustness and reliability of the proposed approach for various examples.
Further description: Erworben im Rahmen der Schweizer Nationallizenzen (http://www.nationallizenzen.ch)
URI: https://digitalcollection.zhaw.ch/handle/11475/13223
Fulltext version: Published version
License (according to publishing contract): Licence according to publishing contract
Departement: School of Management and Law
Organisational Unit: Institute for Risk & Insurance (IRI)
Appears in collections:Publikationen School of Management and Law

Files in This Item:
File Description SizeFormat 
Time-Adaptive_Paper_.pdf414.9 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.